# SDR DALA2023022101264

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 71,731 hours, 33,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 L1 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED FLOOR GIRT BAR ATTACHMENT. OK FOR SERVICE. (2638102)
